Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Stochastic equation")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4631

  • Page / 186

Selection :

  • and

Advances and Challenges in the Solution of Stochastic Partial Differential Equations. WorkshopQuarterly of applied mathematics. 2008, Vol 66, Num 3, issn 0033-569X, 499-605 [106 p.]Conference Paper

On the average number of real roots of a random algebraic equationFARAHMAND, K.Annals of probability. 1986, Vol 14, Num 2, pp 702-709, issn 0091-1798Article

Statistical hydromechanics with the Gaussian, non-white random force actionHOSOKAWA, I.Journal of the Physical Society of Japan. 1983, Vol 52, Num 3, pp 718-721, issn 0031-9015Article

Studies in the history of probability and statistics. XLI: Waring and Sylvester on random algebraic equationsHOLGATE, P.Biometrika. 1986, Vol 73, Num 1, pp 228-231, issn 0006-3444Article

On solutions of one-dimensional stochastic differential equations without driftENGELBERT, H. J; SCHMIDT, W.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1985, Vol 68, Num 3, pp 287-314, issn 0044-3719Article

On the average value of the population derived from the stochastic Verhulst equationMAKINO, J; MORITA, A.Progress of theoretical physics. 1985, Vol 73, Num 5, pp 1264-1267, issn 0033-068XArticle

On the prevalence of stochastic differential equations with unique strong solutionsHEUNIS, A. J.Annals of probability. 1986, Vol 14, Num 2, pp 653-662, issn 0091-1798Article

On non-explosion for the solution of a stochastic differential equationLEBEDEV, V. A.Stochastics. 1984, Vol 11, Num 3-4, pp 301-314, issn 0090-9491Article

Continuous dependence and time change for ito equationsVARSAN, C.Journal of differential equations (Print). 1985, Vol 58, Num 3, pp 295-306, issn 0022-0396Article

A convenient computational form for the Adomian polynomialsRACH, R.Journal of mathematical analysis and applications. 1984, Vol 102, Num 2, pp 415-419, issn 0022-247XArticle

Stochastic equations and Krylov's estimates for semimartingalesMEL'NIKOV, A. V.Stochastics. 1983, Vol 10, Num 2, pp 81-102, issn 0090-9491Article

Subordination au sens large et équation de quotient = Subordination in the wide sense and quotient equationSIMON, T.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 327, Num 7, pp 683-688, issn 0764-4442Article

A general class of models for stationary two-dimensional random processesVECCHIA, A. V.Biometrika. 1985, Vol 72, Num 2, pp 281-291, issn 0006-3444Article

Reflected diffusion processes with jumpsMENALDI, J.-L; ROBIN, M.Annals of probability. 1985, Vol 13, Num 2, pp 319-341, issn 0091-1798Article

Sur l'unicité de la solution d'une équation différentielle stochastique avec une martingale de commande et une mesure aléatoireLEBEDEV, V. A.Teoriâ verojatnostej i eë primeneniâ. 1985, Vol 30, Num 1, pp 152-156, issn 0040-361XArticle

Asymptotic analysis of a certain random differential equationNOGUEIRA, A. C. R.Stochastic processes and their applications. 1984, Vol 17, Num 2, pp 229-242, issn 0304-4149Article

Characteristic functionals of randomly excited physical systemsKOTULSKI, Z; SOBCZYK, K.Physica. A. 1984, Vol 123, Num 1, pp 261-278, issn 0378-4371Article

A stability theorem for stochastic differential equations and application to stochastic control problemsYAMADA, K.Stochastics. 1984, Vol 13, Num 4, pp 257-279, issn 0090-9491Article

Equivalent random force and time-series model in systems far from equilibriumKISHIDA, K.Journal of mathematical physics. 1984, Vol 25, Num 5, pp 1308-1313, issn 0022-2488Article

A note on the weak convergence of solutions of certain stochastic ordinary differential equationsWATANABE, H.Lecture notes in mathematics. 1983, Vol 1021, pp 690-698, issn 0075-8434Article

Approximate Gaussian representation of evolution equations. I: Single degree of freedom nonlinear equationsWEST, B. J; ROVNER, G; LINDENBERG, K et al.Journal of statistical physics. 1983, Vol 30, Num 3, pp 633-648, issn 0022-4715Article

Sur les solutions fortes d'équations différentielles stochastiques à coefficients non lipschitziens en dimension finieBahlali, Khaled; Mastrangelo, Michèle.1988, 50 p.Thesis

Stochastic differential equations for multi-dimensional domain with reflecting boundarySAISHO, Y.Probability theory and related fields. 1987, Vol 74, Num 3, pp 455-477, issn 0178-8051Article

Sur la comparaison des solutions d'équations différentielles stochastiques = On the comparison of solutions of stochastic differential equationsYOUSSEF OUKNINE; MEYER, P.-A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1987, Vol 304, Num 6, pp 155-157, issn 0764-4442Article

On sufficient statistics on gaussian processes with rational spectral density functionARATO, M.Teoriâ verojatnostej i eë primeneniâ. 1985, Vol 30, Num 1, pp 92-103, issn 0040-361XArticle

  • Page / 186